Thread: Carob and Elavil
03-16-2005, 10:53 AM #1
Carob and Elavil
Hi it is me the pest again.
I started taking Elavil at night 2 weeks ago and I can't stop eating. Does this medicine make you hungry?
Also, is carob fattening and is it okay to eat plain fritos
03-16-2005, 11:12 AM #2
- Join Date
- Jul 2001
I suggest you try the fritos when you haven't cheated on your diet. Try a few and wait a day to see if your bladder reacts to it. Hopefully they will be ok for you.
Elavil has a side-effect of craving foods........especially sweet stuff for me. The only advice I can suggest on this med is to not give in to the temptations!! And I need to adhere to my own advice........Tons of support,
IC angel helping families in need for the holidays. email@example.com
03-17-2005, 03:51 AM #3
I agree with Jaime, but let me suggest some other things.....
1 - Keep a very strict journal about what you eat. That can have a big impact on how much you eat.
2 - Ask your doctor about taking Elavil as needed for pain, not everyday.
3 - Take the smallest dose of Elavil to be effective.
4 - If you need an antidepressant, ask about adding something else like Wellbutrin which can counter-act hunger in some (lucky) people.
Elavil works well........but if you can stop the weight gain before you get 30# up, you will be much happier!
Julie BHugs, Julie B
Do you need help figuring out the IC Diet? I also do phone, Skype, or Facetime consultations through the ICN. Learn more here...
Join the IC Diet Facebook Group!
Free IC Diet Booklet: What Can I Eat?
] and: and from Amazon.com
Double the value of your purchase! Now you can support these message boards by buying the Confident Choices books from the ICN Store: Confident Choices, Customizing the Interstitial Cystitis Diet and Confident Choices: A Cookbook for Interstitial Cystitis and Overactive Bladder
Newsletter: IC and Diet Newsletter
Julie Beyer, MA, RD
Dietitian and Author
03-17-2005, 04:12 AM #4
- Join Date
- Mar 2005
Julie__elavil As Needed?
Eliavil for pain??? as needed??? I didnt think that was an option...Does anyone else do that because I thought that could be dangerous starting and stopping an antidepressent like that(even though it isnt used for depression)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)